# SDR 99ZZZX2339

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317CC
- Make and model: Braero BAE125800A
- Aircraft serial: 258093
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire
- Condition: Chafed
- Location: Engine Sync
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND WIRE BUNDLE THAT CONNECTS TO THE ENGINE SYNC BOX CHAFED AT THE HYDRAULIC BOX.  THE WIRES HAD BEEN ROUTED BETWEEN TWO HYDRAULIC LINES.  THE BUNDLE IS REPAIRABLE.
